# SDR SWIA2020033049674

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Cracked
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV DOOR TRACK CRACKED        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED EXTRUSION @ AFT LAV DOOR IAW ZODIAC AEROSPACE CMM.
